# SDR ASAA2022041938060

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737
- Aircraft serial: 41705
- Aircraft time: 31,715 hours, 10,106 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: None
- Part number: 32156185
- Part serial: 10459
- Condition: Faulty
- Location: #2 Engine
- Part time: 31,592 hours, 10,065 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 BLUE COWL VALVE OPEN ANNUNCIATOR AND AMBER TAI ANNUNCIATOR REMAIN ILLUMINATED AFTER ENGINE 2 ANTI-ICE SELECTED TO OFF. GROUNDED - YES. REMOVED & REPLACED #2 ENG COWL TAI VALVE REF B737-900 AMM 30-21-11, OPS CK GD, LK CKS GD.OKAY FOR CONT'D SVC.
